# SDR RAIA201506150001

- Difficulty date: June 15, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 32,357 hours, 18,833 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 01006
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL EICAS MSG WITH FLAP STUCK AT 9 DEGREES ON APPROACH.  MAINTENANCE RESET FLAPS, OPS CHECK GOOD, SAFE FOR 1 TIME FERRY FLIGHT.  MAINTENANCE REPLACED FLAP DRIVE UNIT, OPS CHECK GOOD AND RELEASE FOR REVENUE SERVICE.
